<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2412</article-id>
      <title-group>
        <article-title>A new variable step-size hybrid block method for the numerical solution of ordinary differential equations</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Abubakar</surname>
            <given-names>Ahmad Umar</given-names>
          </name>
          <aff>Department of Mathematics, Avadi, Vel Tech Rangarajan Dr. Sagunthala R&amp;D Institute of Science and Technology, Chennai, Tamil Nadu, 600062, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Chandrasekaran</surname>
            <given-names>E.</given-names>
          </name>
          <aff>Department of Mathematics, Avadi, Vel Tech Rangarajan Dr. Sagunthala R&amp;D Institute of Science and Technology, Chennai, Tamil Nadu, 600062, India</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>4</issue>
      <fpage>987</fpage>
      <lpage>1000</lpage>
      <pub-date date-type="pub">
        <day>09</day>
        <month>04</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>This paper introduced a new variable step-size hybrid block scheme for the numerical solution of ordinary differential equations (ODEs). Some classes of differential equations encounter reduced accuracy or stability issues when fixed step-size methods are used. The proposed approach introduces a scaling factor that changes the step size as the numerical iteration progresses. Stability properties of the proposed scheme are also analyzed. The method is discovered to be zero stable, A-stable, and convergent, which serves as a good alternate approach for solving ODEs.</p>
      </abstract>
      <kwd-group>
        <kwd>Ordinary differential equations</kwd>
        <kwd>ODEs</kwd>
        <kwd>Numerical method</kwd>
        <kwd>Backward differentiation formula</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
